MathSciNet Relay Station
MathSciNet bibliographic data
MR1297476 11G40 (11G05 11Y50)
Rose, H. E. On a class of elliptic curves with rank at most two. Math. Comp. 64 (1995), no. 211, 1251–1265, S27–S34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement